# SDR SWAA2025031093915

- Difficulty date: February 6, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 56,037 hours, 29,185 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 RIB AND 8.0 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 0.75 INCH. APPROX. 2025-110690 <[01].  TOOL USED: EDDY CURRENT EQUIPMENT P/N NORTEC 600D S/N 210136503 DUE DATE: 24-JUL-25.;[02] TOOL USED ON STEP 6 UT EQUIPMENT. P/N: 45MG; S/N: 232017609; CAL DUE DATE: 08-OCT-25; [03] REPAIRED RT HORIZONTAL STABILIZER LOWER SKIN PANEL LOCATED AT STAB STA 193.9 RIB AND 8.0 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB I.A.W B737-700 SRM 55-10-01-2R-11 REPAIR 11.  SEE INDIVIDUAL SIGN OFF BELOW.; [04] CERTIFIED CORRECTIVE ACTION 3; COMPLETED RII.
